# SDR ABXA20151110207

- Difficulty date: November 10, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T1380242
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO STRUT INTERIOR STRUCTURE IS CRACKED WHERE PANEL 447ERX ATTACHES AT LOWER EDGE.  R & R NR 2 PYLON HYD BAY OTBD BEAM WHERE PANEL 447ERX ATTACHES IAW SRM 51-40-02.  CRACKED 1.0", PN 313T1380-242, PART NAME BEAM, AFT FAIRING OTBD, SN NSN, STRINGER & WS LOCATION FROM 344.3 TO 345.3.  ACFT WAS GNDED.
